Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Child has grand mal seizures since birth, stops breathing, jerks, turns blue, taking gardenal, lacoset, lobazam, no relief

Hi.i'm 1yr 3mnt baby boy is suffering from grand mal seizures by birth onwards,he suddenly stifs his body,stops breathing,turn blue & jerks(for 20 to 30 Seconds)its like so many hurry canes comming in his happens 5 to 8 times a day,infact he physically not developing(he cant see,cant hear,& still his Neck did not controlled he is like 2months baby now,not rolling yet) i have consult so many neurologist's but there medicenes did not help my child,now he was on GARDENAL 30mg(tab),LACOSET-5 & LOBAZAM(giving from 1month) but it is also not working.please sir help me...every day i'm suffering from this.need your help as soon as possible..
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Sudden onset stiffness of body, jerky movements, difficulty in breathing, cyanosis in a child are definitely grand mal seizures. He is on Gardenal, Clobazam and Locasamide. But on medicines even he is having seizures, he is currently having 4-5 episodes per day. This means that the medicines are not controlling the seizures. I would like to advise you to please visit a good Doctor for proper evaluation and addition of new medicines if any in his prescription. Medicines like Sodium Valporate though not usually prescribed in children, but they control seizures effectively. Second thing I advise you to get his EEG and MRI done. MRI can find any structural lesion in him. Take him to doctor ASAP because repeated seizures will cause brain damage in him and he may not achieve mental ability fully in future.

Dr. Seikhoo Bishnoi, MD
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor